Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


truvada and isentress
Jul 29, 2010

Hello Dr's I started taking isentress and truvada my cd4 is almost 600 and vl is 165000 my Dr wanted me to start meds since my vl was high anyway since starting the meds i have been having a slight headache nausea stomach cramps (diarrhea started before i took meds)slight numbness in left arm and some minor chest pain i wanted to know if this is normal? i have been taking imodium for the diarrhea and aleve for the headaches/pain but they don't seem to help much can you please let me know what i can do thanks for your time Frank

Response from Dr. McGowan

Frank,

Thanks for your post. I am glad you have started meds and are fighting back against your HIV.

Many people get a little bloating and GI upset after starting truvada. It is usually mild and gets better as your body adjusts. Seems like the diarrhea had started earlier and may be related to HIv which can effect the lining of the intestines. Sometime taking Calcium tablets can help.

Numbness in the left arm and chest pain would not be typical symptoms. I would discuss these with your doctor...make sure you have no risks for heart disease which would be one of the first things I would rule out.

Hope that things go well for you.

Joe



Previous
anal warts
Next
Time Chang and Changing Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement